# SDR ASOA201001439

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,979 hours, 14,297 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 2 EMERGENCY LIGHT INOP.  RELAMPED RT EXTERIOR NR2 EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECK GOOD.  RELAMPED RT EXTERIOR NR2 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
